Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (3): 488-531    DOI: 10.1007/s10114-017-7164-5
Articles Current Issue| Next Issue| Archive| Adv Search |
Geometric Counting on Wavefront Real Spherical Spaces
Bernhard KRÖTZ1, Eitan SAYAG2, Henrik SCHLICHTKRULL3
1. Universität Paderborn, Institut für Mathematik, Warburger Straße 100, 33098 Paderborn, Deutschland;
2. Department of Mathematics, Ben Gurion University of the Negev, P. O. B. 653, Be'er Sheva 84105, Israel;
3. Department of Mathematics, University of Copenhagen, Universitetsparken 5, DK-2100 Copenhagen Ø, Denmark

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7